# SDR CALA2025100109502

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 36,912 hours, 4,012 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFCR BACKUP POWER SUPPLY BATTERY,  FOUND TO HAVE LOW CAPACITY.  REPLACED OFCR BACKUP POWER SUPPLY BATTERY PACK AND TESTED NORMAL IAW AMM 33-29-10-960-810,  REV 104.
